# SDR UHLA2011100600320

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 18,814 hours, 11,667 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Defective
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARM/DISARM INDICATOR NOT WORKING.  FERRIED AC TO CMH.  REMOVED AND REPLACED AND ADJUSTED R1 DOOR EMERGENCY EVACUATION SLIDE CABLE ASSY IAW EMB 170 MM 52-41-04.
